MathSciNet Relay Station
MathSciNet bibliographic data
MR2024267 05C69 (05C70)
Finbow, A.; Hartnell, B.; Nowakowski, R.; Plummer, Michael D. On well-covered triangulations. I. Stability in graphs and related topics. Discrete Appl. Math. 132 (2003), no. 1-3, 97–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement